7th Workshop on Adverse Drug Reactions and Lipodystrophy in HIV, 13-16 November 2005, Dublin, Ireland
Reports from the workshop:
- Evidence that facial fat can return after switching from either d4T or AZT, to abacavir or tenofovir
This annual workshop linked in alternate years to either the EACS or ICAAC conferences in Europe and the US respectively – provides an opportunity for clinicians, researchers, industry and community advocates to focus on side effects, especially those associated with lipodystrophy and metabolic complications.
Although there were no dramatic breakthroughs at this meeting, a few studies had interesting implications for clinical practice and these are reported below.
Unless stated otherwise, all references are to the programme and abstracts from the meeting. They will go online as part of the aegis conference database at:
AIDS Education Global information System (AEGiS.org)http://www.aegis.org
AEGiS conference databasehttp://www.aegis.org/conferences/lipo/